Alert archive / Iowa / Tornado Warnings in 2006
Tornado Warning 19, NWS Des Moines, IA
NWS Des Moines, IA issued this tornado warning at Apr 13, 2006, 6:58 PM CDT for Tama County, Iowa. It was in force for 31 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2006, 6:58 PM CDT (23:58 UTC)
- Expired
- Apr 13, 2006, 7:29 PM CDT
- In force
- 31 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Tama County, IA
The radar
The Des Moines radar (KDMX), 109 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 7:09 PM CDT | HAIL 1 | Traer, IA | |
| Apr 13, 7:10 PM CDT | TORNADO | 5 Ne Toledo, IA | |
| Apr 13, 7:15 PM CDT | HAIL 1.75 | Traer, IA | |
| Apr 13, 7:17 PM CDT | HAIL 2.5 | 4 E Traer, IA | |
| Apr 13, 7:30 PM CDT | HAIL 1.75 | Garwin, IA | |
| Apr 13, 7:36 PM CDT | HAIL 1 | Garwin, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 5:32 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -303 J/kg
- Mixed-layer LCL
- 2119 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KDMX 132357 TORDMX IAC171-140045- /O.NEW.KDMX.TO.W.0019.060413T2358Z-060414T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE DES MOINES IA 658 PM CDT THU APR 13 2006 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * TORNADO WARNING FOR... NORTHERN TAMA COUNTY IN CENTRAL IOWA. * UNTIL 745 PM CDT. * AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES NORTH OF TOLEDO...OR 28 MILES SOUTHWEST OF WATERLOO...AND MOVING EAST AT 30 MPH. * THIS STORM WILL BE... NEAR TRAER BY 705 PM CDT. NEAR CLUTIER BY 710 PM CDT. THIS IS A HAZARDOUS SITUATION. SEEK SHELTER IN A BASEMENT...OR IN AN INTERIOR ROOM. STAY AWAY FROM WINDOWS. IF YOU ARE OUTSIDE OR IN A CAR...SEEK SHELTER IN A REINFORCED BUILDING. LAT...LON 4229 9270 4200 9270 4201 9232 4229 9232 $$ DONAVON
3 follow-up statements
000 WWUS53 KDMX 140006 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 707 PM CDT THU APR 13 2006 IAC069-140030- /O.CON.KDMX.SV.W.0098.000000T0000Z-060414T0030Z/ FRANKLIN IA- 707 PM CDT THU APR 13 2006 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN FRANKLIN COUNTY UNTIL 730 PM CDT... AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTHWEST OF IOWA FALLS...OR 40 MILES SOUTH OF MASON CITY...AND MOVING EAST AT 40 MPH. THE SEVERE THUNDERSTORM WILL BE... 6 MILES SOUTH OF GENEVA BY 715 PM CDT. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN DES MOINES AT 1-800-759-9276. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR EASTERN IOWA. LAT...LON 4272 9349 4256 9349 4256 9304 4272 9304 $$ SMALL
000 WWUS53 KDMX 140016 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 716 PM CDT THU APR 13 2006 IAC171-140045- /O.CON.KDMX.TO.W.0019.000000T0000Z-060414T0045Z/ TAMA IA- 716 PM CDT THU APR 13 2006 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN TAMA COUNTY UNTIL 745 PM CDT... AT 712 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM WITH STRONG ROTATION CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR DYSART...OR 19 MILES WEST OF VINTON...AND MOVING NORTHEAST AT 40 MPH. THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN TAMA COUNTY...INCLUDING THE LOCATION OF DYSART. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZED HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS OF 70 MPH. IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN DES MOINES AT 1-800-759-9276. LAT...LON 4229 9270 4200 9270 4201 9231 4229 9231 $$ VACHALEK
000 WWUS53 KDMX 140029 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 729 PM CDT THU APR 13 2006 IAC171-140039- /O.CAN.KDMX.TO.W.0019.000000T0000Z-060414T0045Z/ TAMA IA- 729 PM CDT THU APR 13 2006 ...THE TORNADO WARNING FOR NORTHERN TAMA COUNTY HAS BEEN CANCELLED... A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM THIS EVENING FOR ALL OF TAMA COUNTY. AT 725 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING HAS BEEN CANCELLED. IF SEVERE WEATHER WAS OBSERVED...CONTACT THE NATIONAL WEATHER SERVICE OFFICE IN DES MOINES AT 1-800-759-9276. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING FOR EASTERN IOWA. LAT...LON 4229 9270 4200 9270 4201 9231 4229 9231 $$ VACHALEK
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 3:45 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Apr 13, 3:45 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 345 PM CDT THU APR 13 2006 .SYNOPSIS... UPPER LEVEL JET IS ROUNDING TOP OF LARGE UNSEASONAL CONUS RIDGE WITH LEFT EXIT REGION DIVERGENCE AND SEVERAL EMBEDDED SHRT WVS AIDING UVM FROM NERN IA TOWARD THE GREAT LAKES. STRONG BUT MOISTURE STARVED THETA-E ADVECTION APPROACHING MS RIVER WITH FRONTOGENETICAL FORCING NOTED FROM MN INTO WI. 19Z SFC ANLYS SHOWS LOW OVER SERN SD WITH WRMFNT ALG IA/WI BORDER AND TRAILING DRYLINE INTO KS. 60 PLUS DEWPOINTS PUSHING THROUGH STATE AND MLCAPES 1-3K J/KG OVER ALL BUT ERN IA AND ADVANCING NEWD. WEAKEST CIN AND DEEP MOISTURE CONVERGENCE NOTED OVER ERN IA/MO WHERE VSBL STLT IMAGERY SHOWS CU FIRING. .SHORT TERM...TONIGHT THROUGH SUN INITIAL CONCERN WILL BE EVOLUTION OF CONVECTION THIS EVE. FEEL BEST CHANCES WILL BE TO OUR E CLOSER TO DEEPER FORCING...BUT CONSIDERING WHERE CU IS DEVELOPING HAVE INCLUDED CHANCE WORDING E THROUGH 03Z. ANY STORMS THAT DO FIRE WOULD MOVE QUICKLY OFF TO THE E. BY TOMORROW A WEAK WAVE IS EXPECTED TO CROSS SRN IA DURING THE AFTERNOON. AMS BECOMES QUITE UNSTABLE AGAIN WITH MLCAPES OVER 3000 J/KG AND CIN ERODING. ADEQUATE CONVERGENC AVAILABLE THIS TIME SO HAVE ADDED CHANCE POPS SERN CORNER INTO THE EVE. LOOKING AHEAD TO NEXT AND MORE SIGNIFICANT SYS...GFS SEEMS FASTER THAN ALL OTHER MODELS AND SLOWER SOLUTIONS FAVORED. WARM ADVECTION INCREASES...BUT MAINLY TO OUR SW OVERNIGHT...SO HAVE ADJUSTED THE SLIGHT CHANCE WORDING THE SW. ISENT LIFT SPREADS INTO IA DURING THE MORNING WITH POPS INCREASING AND THEN BECOMING MORE WIDESPREAD DURING THE AFTERNOON. FOLLOWING NAM SOLUTION...WHICH IS SIMILAR TO OTHER MODELS...SUGGESTS CURRENT ERN PACIFIC UPPER LOW REACHING REACHING MO VALLEY AS A PROGRESSIVE WV WITH ATTENDANT SFC LOW ONLY SLIGHTLY AHEAD. INSTABILITY AXIS WRAPS INTO LOW FROM NWRN MO ADVANCING INTO SWRN IA DURING THE EVE. WILL NOT BREAK DOWN DETAILS...BUT PATTERN RECOGNITION...SHEAR AND INSTABILITY ALL POINT TOWARD DECENT SVR WX EVENT WITH ALL MODES AND SOME TORNADOES POSSIBLE. STRONG QG FORCING ON NOSE OF DRY SLOT SHOULD OVERWHELM ANY CIN. SHOULD EXPAND INTO LARGE MCS SAT NIGHT WITH NOSE OF WARM ADVECTION SURGING INTO IA SO EXPANDING LIKELY WORDING SAT NIGHT. PCPN MAY LINGER INTO SUN ERN HALF WITH LITTLE CHANGE THAT PERIOD. FORECAST SOUNDINGS SUGGEST DECENT MIXING AGAIN FRI BUT NOT AS AGGRESSIVE AS TODAY SO BASICALLY FOLLOWED A GUIDANCE BLEND WHICH IS A FEW DEGREES ABOVE RUNNING FCST. LOWERED FRI NIGHT MINS SEVERAL DEGREES CLOSER TO WARM END OF GUIDANCE WITH GOOD RADIATIONAL COOLING CONDITIONS EXPECTED. DID NOT WANT TO MAKE TOO BIG OF A CHANGE BUT MAY HAVE TO GO EVEN FURTHER IN LATER RUNS. SHOULD SEE ENOUGH SUN SAT TO BOOST TEMPS FOR AT LEAST AWHILE SO WILL RAISE A FEW DEGREES TOWARD WARMER END OF GUIDANCE ALL BUT NERN WHICH IS SUPPORTED BY MIXED LOW LEVEL TEMPS. .LONG TERM...SUN NIGHT THROUGH THU MAIN CONCERN IN THIS PERIOD WILL BE SYS AFFECTING IA AROUND TUE AND MODELS HAVE YET TO CONVERGE ON A SOLUTION. PAST TWO GFS RUNS HAVE MADE DRAMATIC CHANGES FROM PREVIOUS ONES AND RECENT EURO/GEM SOLUTIONS...CLOSING OFF UPPER LOW THROUGH UPPER MS VALLEY. NO SENSE IN BREAKING DOWN DETAILS WITH MODELS INCONSISTENCIES...BUT HAVE NOT CHANGED FCST MUCH AS OF YET WITH GENERAL SCENARIO HAVING CHANCES FOR WARM ADVECTION PCPN MON NIGHT THEN A MORE SFC BASED THREAT TUE AND TUE EVE FAR E WITH CFP. HAVE LEFT WED AND REMAINDER OF FCST DRY FOR THE TIME BEING...BUT MAY HAVE TO INTRODUCE LINGERING POPS WITH SLOW MOVING SYS IF GFS MATERIALIZES OR SRN IA IS AFFECTED BY SOUTHERN STREAM SHRT WV AS SUGGESTED BY ECMWF. DID NOT CHANGE TEMPS MUCH. LAST FEW RUNS OF GFS H85 TEMPS SEEM A BIT COOL VS ECMWF READINGS AND ENSEMBLE MOS SUPPORTS THIS WARMER THINKING. GENERALLY FOLLOWED BLEND OF MOS AND ENSEMBLE MOS AVERAGE WITH OTHER MINOR ADJUSTMENTS TO FIT ADJACENT OFFICES. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && RUSSELL/SMALL
Hazardous weather outlook, Apr 13, 4:00 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 400 PM CDT THU APR 13 2006 IAZ027-028-037>039-048>050-060>062-073>075-083>086-094>097-142100- BUTLER-BREMER-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-POLK- JASPER-POWESHIEK-WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE- WAPELLO-DECATUR-WAYNE-APPANOOSE-DAVIS- 400 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA EAST OF A MASON CITY TO LAMONI LINE. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON THROUGH 9 PM. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WIND TO 60 MPH. A SECONDARY THREAT OF ISOLATED TORNADOES IS POSSIBLE THROUGH 7 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL CHANCES FOR THUNDERSTORMS EXIST OVER THE NEXT WEEK. ISOLATED THUNDERSTORMS ARE POSSIBLE TOMORROW NIGHT INTO SATURDAY MORNING...BUT ARE NOT EXPECTED TO BE SEVERE. A MORE SIGNIFICANT CHANCE FOR STORMS WILL ARRIVE SATURDAY AFTERNOON INTO SATURDAY NIGHT. SOME OF THE STORMS ARE QUITE LIKELY TO BE SEVERE DURING THIS PERIOD WITH THE GREATEST THREAT IN THE 6 PM UNTIL MIDNIGHT TIME FRAME SATURDAY NIGHT. LARGE HAIL AND DAMAGING WIND WILL BE THE PRIMARY THREAT WITH A SECONDARY TORNADO THREAT. VERY HEAVY RAIN MAY LIKELY CAUSE FLOODING. ANOTHER CHANCE FOR THUNDERSTORMS WILL OCCUR ON TUESDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE IF THEY WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING FROM 5 PM THROUGH 9 PM. SPOTTER ACTIVATION IS LIKELY ON SATURDAY AND SATURDAY EVENING. IAZ004>007-015>017-023>026-033>036-044>047-057>059-070>072-081- 082-092-093-142100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON- CRAWFORD-CARROLL-GREENE-BOONE-AUDUBON-GUTHRIE-DALLAS-CASS-ADAIR- MADISON-ADAMS-UNION-TAYLOR-RINGGOLD- 400 PM CDT THU APR 13 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA WEST OF A MASON CITY TO LAMONI LINE. .DAY ONE...THIS AFTERNOON AND TONIGHT A SLIGHT CHANCE OF THUNDERSTORMS WITH DAMAGING WINDS AND LARGE HAIL THROUGH 7 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL CHANCES FOR THUNDERSTORMS EXIST OVER THE NEXT WEEK. ISOLATED THUNDERSTORMS ARE POSSIBLE TOMORROW NIGHT INTO SATURDAY MORNING...BUT ARE NOT EXPECTED TO BE SEVERE. A MORE SIGNIFICANT CHANCE FOR STORMS WILL ARRIVE SATURDAY AFTERNOON INTO SATURDAY NIGHT. SOME OF THE STORMS ARE QUITE LIKELY TO BE SEVERE DURING THIS PERIOD WITH THE GREATEST THREAT IN THE 6 PM UNTIL MIDNIGHT TIME FRAME SATURDAY NIGHT. TORNADOES WILL BE THE PRIMARY THREAT WHILE LARGE HAIL AND DAMAGING WIND ALSO LIKELY. VERY HEAVY RAIN MAY LIKELY CAUSE FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING FROM 5 PM THROUGH 9 PM. SPOTTER ACTIVATION IS LIKELY ON SATURDAY AND SATURDAY EVENING. RUSSELL
In the hours before
Local storm report, Apr 13, 6:41 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
641 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 4 S HUBBARD 42.25N 93.30W
04/13/2006 E1.50 INCH HARDIN IA AMATEUR RADIO
&&
MRUSSELLLocal storm report, Apr 13, 6:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
645 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 4 S NEW PROVIDENCE 42.22N 93.17W
04/13/2006 E1.00 INCH HARDIN IA TRAINED SPOTTER
&&
MRUSSELLLocal storm report, Apr 13, 6:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
651 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 2 SE ACKLEY 42.53N 93.02W
04/13/2006 E0.75 INCH GRUNDY IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Apr 13, 6:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
654 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 3 E ELDORA 42.36N 93.04W
04/13/2006 E1.00 INCH HARDIN IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Apr 13, 6:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
655 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM HAIL 2 E STEAMBOAT ROCK 42.41N 93.03W
04/13/2006 E0.88 INCH HARDIN IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Apr 13, 6:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
657 PM CDT THU APR 13 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM HAIL GRUNDY CENTER 42.36N 92.77W
04/13/2006 E0.75 INCH GRUNDY IA TRAINED SPOTTER
&&
MRUSSELLThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 5:34 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Webster | 41 min |
| Apr 13, 6:11 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin | 49 min |
| Apr 13, 6:13 PM CDT | Severe Thunderstorm Warning | DMX | Story | 32 min |
| Apr 13, 6:18 PM CDT | Severe Thunderstorm Warning | DMX | Franklin | 27 min |
| Apr 13, 6:19 PM CDT | Severe Thunderstorm Warning | DMX | Grundy | 41 min |
| Apr 13, 6:27 PM CDT | Severe Thunderstorm Warning | DMX | Butler | 32 min |
| Apr 13, 6:30 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 45 min |
| Apr 13, 6:33 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Wright | 42 min |
| Apr 13, 6:40 PM CDT | Severe Thunderstorm Warning | DMX | Marshall | 50 min |
| Apr 13, 6:46 PM CDT | Severe Thunderstorm Warning | DMX | Franklin | 44 min |
Nearby
Tornado Warnings in Iowa, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.